# SDR DXTA2021120352930

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 1,631 hours, 1,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: ON INITIAL EMER LIGHT TEST,  FOUND  LAV EMER FLOOR LIGHT IMOP. // SIGNOFF// POWERED ON A/C AND CONFIRMED SQWAK REMOVED TOILET FRONT PIECE TO ACCESS FLOOR STRIP CONNECTOR, FOUND CONNECTOR PF2010 PIN PUSHED BACK, REINSERTED PIN AND REINSTALLED TOILET PANEL TURNED ON EMERGENCY LIGHTS AND FLOOR STRIP LIGHT ALONG WITH ALL THE OTHER LIGHTS CAME ON, LEFT A/C POWERED ON FOR 2 HOURS TO LET EMERGENGY BATTERIES CHARGE WORK ACCOMPLISHED JAW C36B0A MM33-50-00 OPS CHECK GOOD.
